# SDR UPS01237193

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN FWD SIDE OF BS 1342 NR 2 ENGINE BULKHEAD IS CORRODED AT APPROX LBL TO LBL 40 AS VIEWED LOOKING AFT STANDING ON AIRSTAIRS JUST O/B OF NR 2 ENGINE GENERATOR FEEDER CABLES NUMEROUS FASTENERS ARE CORRODED AS IS A STIFFENER.  CLEANED AND TREATED AREA AND REMOVED CORROSION PER SRM.
